MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SPINEMAP® 3D 3.1 - SOFTWARE; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SPINEMAP® 3D 3.1 - SOFTWARE; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6002-680-000
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Per the customer, the surgeon placed pedicle screws in a patient with navigation.Once all screws were placed, the surgeon requested another spin to check screw positioning.4 of the 6 screws were malpositioned, so he removed all hardware and aborted the case.The procedure was rescheduled for the next day and completed successfully, no adverse consequences were reported.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document the device evaluation.
 
Event or Problem Description

Brand Name
SPINEMAP® 3D 3.1 - SOFTWARE
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key17451379
Report Number3015967359-2023-01764
Device Sequence Number7288501
Product Code HAW
UDI-Device Identifier07613327359954
UDI-Public07613327359954
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K002732
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number6002-680-000
Device Lot NumberVERSION: 3.1-14/014
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/10/2023
Supplement Date Received by Manufacturer12/31/2023
Initial Report FDA Received Date08/03/2023
Supplement Report FDA Received Date01/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown